홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
On some useful conditions for hyperbolicity
Marcin Mazur
Pages. 57--64   



In the paper
we investigate the hyperbolicity, semi-hy-per-bo-li-ci-ty and cone field conditions
for compact invariant sets of $C^1$ diffeomorphisms.
We give an independent proof of the main theorem of cite{MazTabKos} and
propose some improvement on this result.



1. Introduction
2. Hyperbolicity, semi-hyperbolicity and cone fields
3. Variable constants approach



Hyperbolicity, semi-hyperbolicity, cone field, numerical computations



37D05, 37D20, 37M99